Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 5.2

International Journal of Applied Research

Vol. 1, Issue 6, Part B (2015)

On Homogeneous Ternary quadratic Diophantine Equation a(x2 + y2) - bxy = 4az2, b ≠ 2a a(x2 + y2) - bxy = 4az2, b ≠ 2a

Author(s)
M.A. Gopalan, S. Vidhyalakshmi, R. Maheswari
Abstract
The ternary quadratic homogeneous equation representing homogeneous cone given by 2a a(x2 + y2) - bxy = 4az2, b ≠ 2a is analyzed for its non-zero distinct integer points on it. Six different patterns of integer points satisfying the cone under consideration are obtained. A few interesting properties among the solutions and polygonal numbers are presented.
Pages: 88-91  |  546 Views  14 Downloads
How to cite this article:
M.A. Gopalan, S. Vidhyalakshmi, R. Maheswari. On Homogeneous Ternary quadratic Diophantine Equation a(x2 + y2) - bxy = 4az2, b ≠ 2a a(x2 + y2) - bxy = 4az2, b ≠ 2a. 2015; 1(6): 88-91.
Call for book chapter
Journals List Click Here Research Journals Research Journals